# SDR TWAA9800301

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 401602728
- Condition: Failed
- Location: Elev Feel System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

FLT 475 - STL - DURING CLIMB, SYSTEM 'A' HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED WITH AN ASSOCIATED HYD QTY LOSS.  FUEL DUMPING WAS USED.  FOUND THE ELEVATOR FEEL COMPUTER WITH A RUPTURED SEAL.  REPLACED FEEL COMPUTER P/N 401-60272-8.  OPERATIONAL CHECK NORMAL.  (M)
